Pacific Journal of Mathematics

Indefinite Kac-Moody algebras of special linear type.

Georgia Benkart, Seok-Jin Kang, and Kailash C. Misra

Article information

Source
Pacific J. Math., Volume 170, Number 2 (1995), 379-404.

Dates
First available in Project Euclid: 6 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102370875

Mathematical Reviews number (MathSciNet)
MR1363869

Zentralblatt MATH identifier
0857.17020

Subjects
Primary: 17B67: Kac-Moody (super)algebras; extended affine Lie algebras; toroidal Lie algebras

Citation

Benkart, Georgia; Kang, Seok-Jin; Misra, Kailash C. Indefinite Kac-Moody algebras of special linear type. Pacific J. Math. 170 (1995), no. 2, 379--404. https://projecteuclid.org/euclid.pjm/1102370875


Export citation

References

  • [BBL] G.M. Benkart, D.J. Britten, and F.W. Lemire, Stability in Modules for Classical Lie Algebras - A Constructive Approach, Mem. Amer. Math. Soc, 430 (1990).
  • [BKM1] G. Benkart, S.-J. Kang, and K.C. Misra, Graded Lie algebras of Kac-Moody type, Adv. in Math., 97 (1993), 154-190.
  • [BKM2] G. Benkart, Indefinite Kac-Moody algebrasof classicaltype, Adv. in Math., 105 (1994), 76-110.
  • [BM] S. Berman and R.V. Moody, Lie algebramultiplicities, Proc. Amer. Math. Soc, 76 (1979), 223-228.
  • [BMP] M.R. Bremner, R.V. Moody, and J. Patera, Tables of Dominant Weight Multiplic- ities for Representations of Simple Lie Algebras, Pure and Applied Mathematics,
  • [90] Marcel Dekker, New York and Basel (1985).
  • [CE] H. Cartan and S. Eilenberg, HomologicalAlgebra,Princeton Univ. Press, Princeton, N.J. (1956).
  • [F] I.B. Frenkel, Representations of Kac-Moody algebras and dual resonance models, Applications of Group Theory in Physics and Mathematical Physics, Lectures in Applied Math., Amer. Math. Soc, 21 (1985), 325-353.
  • [FF] A.J. Feingold and I.B. Frenkel, A hyperbolic Lie algebra and the theory of Siegel modular forms of genus 2, Math. Ann., 263 (1983), 87-144.
  • [GK] O. Gabber and V.G. Kac, On defining relations of certain infinite-dimensional Lie algebras, Bull. Amer. Math. Soc, 5 (1981), 185-189.
  • [GL] H. Garland and J. Lepowsky,Lie algebra homology and the Macdonald-Kac formulas, Invent. Math., 34 (1976), 37-76.
  • [Kac] V.G. Kac, Infinite dimensional Lie Algebras, 3rd ed. Cambridge U. Press, Cam- bridge (1990).
  • [Kanl] S.-J. Kang, Gradations and Structure of Kac-Moody Lie Algebras, Ph.D. disserta- tion, Yale University (1990).
  • [Kan2] Kac Moody Lie algebras, spectral sequences, and the Witt formula, Trans. Amer. Math. Soc, 339 (1993), 463-495 .
  • [Kan3] Root multiplicities of Kac-Moody algebras, Duke Math. J., 74 (1994), 635- 666.
  • [Le] J. Lepowsky, Lectures on Kac-Moody Algebras, Universite Paris VI, (1978).
  • [Li] L.-S. Liu, Kostant's formula for Kac-Moody Lie Algebras, J. Algebra, 149 (1992), 155-178.
  • [M] I.G. Macdonald, Symmetric Functions andHall Polynomials, 2nd ed., Clarendon Press, Oxford (1995).
  • [S] B.E.Sagan, TheSymmetric Group, Wadsworth k Brooks/Cole Math. Series,Bel- mont, CA.(1991).